MAUDE Adverse Event Report: NUVASIVE INC NUVASIVE RELINE SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

NUVASIVE INC NUVASIVE RELINE SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 16027550
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product has been returned for investigation, nor were radiographs or images provided to confirm the alleged event.Root cause has not been determined at this time.Labeling review: preoperative warnings ".Care should be used in the handling and storage of the reline implants.The implants should not be scratched or damaged.Implants and instruments should be protected during storage and from corrosive environments." ".Devices should be inspected for damage prior to implantation.Care should be used during surgical procedures to prevent damage to the device and injury to the patient." ".All implants should be used only with the appropriately designated instrument." ".Be sure the lock screw is fully seated and the rod is fully reduced prior to breaking off the reduction extensions.".
 
Event or Problem Description
On (b)(6) 2019 a patient underwent a spinal procedure, post operative radiographs revealed a screw tab remained in situ.A revision procedure was conducted the same day and the tab was successfully removed.No patient injury reported.

Brand Name
NUVASIVE RELINE SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
NUVASIVE INC
7475 lusk blvd
san diego 92121
MDR Report Key9099894
Report Number2031966-2019-00237
Device Sequence Number2665388
Product Code NKB
UDI-Device Identifier00887517557001
UDI-Public887517557001
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K143684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number16027550
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2019
Initial Report FDA Received Date09/20/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;